Aubagio Side Efftects

3 Replies Updated



Conversation Starter

Candy Says:


since taking aubagio my big toe tips are red swollen and painful. Very painful. Could this be from the acid Aubagio creates; should I be concerned about gout? I already have elevated liver levels (after 38 days) of taking aubagio. Taking 2 more weeks and checking liver levels again.



Showing Replies 1 - 3 of 3 RSS Feed


of 1    
1
Verwon Says:

Hi, Candy! Actually, Aubagio can cause peripheral neuropathy, which could explain what you're experiencing.

However, you need to consult your doctor to get an actual diagnosis and see if it is from the medication.

Learn more Aubagio details here.

I see the 2 weeks has passed since you posted this, how was the second check on your liver levels?



REPLYSHAREREPORT
Was this helpful?     0     0  
2
Shirley Says:

my levels peaked at 135 and 142 during month 1 & 2 of taking Aubagio. Remained on Aubagio and the levels over the past few weeks have slowly gone down. Not to where they need to be, but they are going down. I did see a Dr about the red toe ends and they pointed towards neuropathy as well. Problem is, alot of your pcp's dont have alot of information on MS and the drugs associated with so you end of walking through the drug side effects together while in the office and on line. I declined steroids to treat and after a couple of weeks the pain went away. Lets hope it remains that way. My next analysis (vision, MRI and blood) are next week. Fingers crossed for positive results for a change. Since on Aubagio, hair has thinned drastically (on month 4) and I dont feel a whole lot better on the treatment. Increased fatigue and cement legs and top complaint would by far be memory issues. Any one else experiencing this?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Jer Says:

Is Aubagio WORTH going on?

>benefit or

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Alcohol and aubagio
has anyone drank alcohol while taking aubagiohas? ## Hello, Peg! How are you? Generally, it is best to stay away from al... 1 reply
Feedback on Aubagio
Any feedback on risks of taking Aubagio if you have Multiple Hepatic or liver Hemangioma's? Is it liver "enzymes... 1 reply
Fertility and Aubagio
I read all about teratogenic effects for women who consumes Aubagio but I haven´t found anything in literature for ...
Stuffy nose and sneezing on Aubagio
I have had a nasty cold since starting Aubagio 4 weeks ago. Is this a side effect? I am 36 and was diagnosed with multip... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20191231).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 September 2017.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA